A member asked:
if i have taken aspirin (650mg+) per day for at least a week would that cause dizziness? i am having dizziness and vertigo for last few days.
1 doctor answer
Dr. Jeffrey Juchau answered
32 years experience Family Medicine
Aspirin: Unlikely for aspirin to cause dizziness. More associated with tinnitus or ringing in the ears. Sounds like you have something else going on with you. Time to go see you friendly neighborhood Family Practice doc for an exam.
Answered on Feb 25, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have been on zoloft for about 6 weeks and have had 2 episodes of verigo at night that last a few days
I have a rash that appears on the inside of my elbow that itches and then goes away for few weeks what is it
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!